MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANGIO CATH COMBINED PACK

MEDLINE INDUSTRIES, LP; ANGIO CATH COMBINED PACK
Catalog Number DYNJ43609X
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 while "drawing up saline" the customer said that it was "very hard to inject/plunge" the syringe.The customer said that there was no patient involvement.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2025 while "drawing up saline" the customer said that it was "very hard to inject/plunge" the syringe.The customer said that there was no patient involvement.

Common Device Name
ANGIO CATH COMBINED PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23606109
Report Number1423395-2025-00192
Device Sequence Number15932092
Product Code LRO
UDI-Device Identifier10198459264696
UDI-Public10198459264696
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ43609X
Device Lot Number25HMH590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown